Publication
Title
HIV-1 immune suppression and antimalarial treatment outcome in Zambian adults with uncomplicated malaria
Author
Language
English
Source (journal)
The journal of infectious diseases. - Chicago, Ill.
Publication
Chicago, Ill. : 2006
ISSN
0022-1899
Volume/pages
194:7(2006), p. 917-925
ISI
000240318300008
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 02.05.2017
To cite this reference